RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2011, Number 12, Pages 59–63 (Mi ivm8406)  

This article is cited in 1 scientific paper (total in 1 paper)

Enumeration of quadrics of projective spaces over local rings

O. A. Starikova, A. V. Svistunova

Chair of Algebra and Geometry, North-Eastern State University, Magadan, Russia

Abstract: In the paper in Comm. Algebra 36, 1426–1436 (2008), using integral representation methods for combinatorial sums, G. P. Egorychev and E. V. Zima have obtained simple formulas for the number of classes of projectively congruent quadrics and posed a question on an algebraic proof and an interpretation of the obtained formulas. The goal of this paper is to give an answer to this question.

Keywords: projective space, local ring, quadrics, symmetric forms, projective congruence.

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, 55:12, 48–51

Bibliographic databases:

Document Type: Article
UDC: 512.7
Received: 07.12.2010

Citation: O. A. Starikova, A. V. Svistunova, “Enumeration of quadrics of projective spaces over local rings”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 12, 59–63; Russian Math. (Iz. VUZ), 55:12 (2011), 48–51

Citation in format AMSBIB
\Bibitem{StaSvi11}
\by O.~A.~Starikova, A.~V.~Svistunova
\paper Enumeration of quadrics of projective spaces over local rings
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 12
\pages 59--63
\mathnet{http://mi.mathnet.ru/ivm8406}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2963464}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 12
\pages 48--51
\crossref{https://doi.org/10.3103/S1066369X11120073}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84856237090}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8406
  • http://mi.mathnet.ru/eng/ivm/y2011/i12/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Starikova, “Classes of projectively equivalent quadrics over local rings”, Discrete Math. Appl., 23:3-4 (2013), 385–398  mathnet  crossref  crossref  mathscinet  elib  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:133
    Full text:26
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019